# SDR CALA2017121704493

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 55,033 hours, 18,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 15c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT SEAT LIGHT INOP AT 15C. REMOVED AND REPLACED EMER EXIT LIGHT REF AMM33-51-11 -960-802
